Facets and nofacets of convex polytopes

M. A. Perles University of Washington, Seattle, USA G. C. Shephard University of Washington, Seattle, USA

TBD mathscidoc:1701.331334

Acta Mathematica, 119, (1), 113-145, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 294 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{m.1966facets,
  title={Facets and nofacets of convex polytopes},
  author={M. A. Perles, and G. C. Shephard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213129849043},
  booktitle={Acta Mathematica},
  volume={119},
  number={1},
  pages={113-145},
  year={1966},
}
M. A. Perles, and G. C. Shephard. Facets and nofacets of convex polytopes. 1966. Vol. 119. In Acta Mathematica. pp.113-145. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213129849043.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved